Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 95, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 1:33 AM CDT for 5 counties in Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 1:33 AM CDT (06:33 UTC)
- Expired
- Apr 24, 2011, 2:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Logan County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 63 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
762 WUUS54 KOUN 240633 SVROUN OKC081-083-103-109-119-240730- /O.NEW.KOUN.SV.W.0095.110424T0633Z-110424T0730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 133 AM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA... LOGAN COUNTY IN CENTRAL OKLAHOMA... NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... WESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA... SOUTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA... * UNTIL 230 AM CDT * AT 134 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM OVER EXTREME NORTHWESTERN EDMOND...4 MILES NORTHWEST OF DOWNTOWN EDMOND...MOVING NORTHEAST AT 35 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... * LOCATIONS IN THE WARNING INCLUDE COYLE...EXTREME NORTHERN OKLAHOMA CITY...GUTHRIE...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON... MERIDIAN...NAVINA...NORTHWESTERN EDMOND...PERKINS...RIPLEY...SEWARD AND STILLWATER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 144 AND 173. LAT...LON 3595 9678 3562 9757 3568 9767 3626 9721 TIME...MOT...LOC 0634Z 233DEG 32KT 3571 9751 $$
3 follow-up statements
255 WWUS54 KOUN 240650 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 150 AM CDT SUN APR 24 2011 OKC109-240700- /O.CAN.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/ OKLAHOMA OK- 150 AM CDT SUN APR 24 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHWESTERN OKLAHOMA COUNTY... LAT...LON 3595 9678 3573 9732 3573 9763 3626 9721 TIME...MOT...LOC 0650Z 233DEG 32KT 3582 9732 $$ OKC081-083-103-119-240730- /O.CON.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/ LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK- 150 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR WESTERN PAYNE...SOUTHERN NOBLE...LOGAN AND NORTHWESTERN LINCOLN COUNTIES... AT 150 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 7 MILES SOUTHEAST OF GUTHRIE...MOVING NORTHEAST AT 35 MPH. ANOTHER STORM WAS LOCATED JUST SOUTHWEST OF SEWARD AND GUTHRIE. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... * LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON...MERIDIAN...NAVINA... PERKINS...RIPLEY...SEWARD AND STILLWATER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 148 AND 172. LAT...LON 3595 9678 3573 9732 3573 9763 3626 9721 TIME...MOT...LOC 0650Z 233DEG 32KT 3582 9732 $$
700 WWUS54 KOUN 240709 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 209 AM CDT SUN APR 24 2011 OKC081-083-103-119-240730- /O.CON.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/ LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK- 209 AM CDT SUN APR 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR WESTERN PAYNE...SOUTHERN NOBLE...EASTERN LOGAN AND NORTHWESTERN LINCOLN COUNTIES... AT 208 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF GUTHRIE AND ANOTHER 7 MILES SOUTHEAST OF COYLE...MOVING NORTHEAST AT 40 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF HALF DOLLARS... * LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LAKE CARL BLACKWELL...LAKE MCMURTRY...LANGSTON...NAVINA...PERKINS...RIPLEY AND STILLWATER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 154 AND 172. LAT...LON 3595 9679 3588 9705 3580 9757 3626 9721 TIME...MOT...LOC 0708Z 240DEG 36KT 3587 9745 3592 9710 $$
833 WWUS54 KOUN 240728 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 228 AM CDT SUN APR 24 2011 OKC081-083-103-119-240738- /O.EXP.KOUN.SV.W.0095.000000T0000Z-110424T0730Z/ LINCOLN OK-LOGAN OK-NOBLE OK-PAYNE OK- 228 AM CDT SUN APR 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PAYNE...SOUTHERN NOBLE...EASTERN LOGAN AND NORTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 230 AM CDT... THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND BRIEF HEAVY RAIN WILL STILL OCCUR. LAT...LON 3595 9679 3588 9705 3580 9757 3626 9721 TIME...MOT...LOC 0728Z 240DEG 36KT 3596 9723 3601 9688 $$ BURKE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:20 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 24, 12:20 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CDT SUN APR 24 2011 .AVIATION... SHOWERS/TSTMS INCREASING NORTH OF THE FRONTAL BOUNDARY FROM SE OK INTO W TX. EXPECT THIS TO CONTINUE OVERNIGHT AND WILL INCLUDE TEMPO GROUPS FOR TSRA MOST SITES. MAIN AREA OF PRECIP SHOULD GRADUALLY MIGRATE NEWD EARLY SUNDAY. IFR/MVFR CIGS WILL LIKELY PREVAIL...ESP SITES NEAR THE FRONTAL BOUNDARY WHICH SHOULD NOT MOVE MUCH. && .PREV DISCUSSION... /ISSUED 640 PM CDT SAT APR 23 2011/ .AVIATION... 24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK. && .DISCUSSION... T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA... TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE ACROSS THE REGION. T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES NORTHWARD. THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE WEST. A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS. CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 54 70 60 76 / 60 40 60 30 HOBART OK 50 71 57 79 / 40 30 40 20 WICHITA FALLS TX 59 76 63 88 / 50 40 40 20 GAGE OK 42 67 49 71 / 40 40 50 20 PONCA CITY OK 50 64 52 69 / 50 50 60 40 DURANT OK 67 80 66 80 / 60 50 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/32
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.
TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Special weather statement, Apr 24, 12:40 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1240 AM CDT SUN APR 24 2011 OKZ027-028-040-240600- GRADY OK-MCCLAIN OK-GARVIN OK- 1240 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...GRADY AND MCCLAIN COUNTIES. AT 1241 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF COX CITY...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3505 9749 3487 9734 3468 9772 3483 9785
Special weather statement, Apr 24, 12:53 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1253 AM CDT SUN APR 24 2011 OKZ039-041-045-046-240615- JEFFERSON OK-MURRAY OK-CARTER OK-STEPHENS OK- 1253 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...JEFFERSON...MURRAY AND STEPHENS COUNTIES. AT 1254 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES WEST OF LOCO TO GRAHAM...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. LAT...LON 3446 9771 3445 9709 3429 9733 3427 9777
Special weather statement, Apr 24, 1:04 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT SUN APR 24 2011
OKZ028>030-240615-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
104 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.
AT 104 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PURCELL...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3486 9743 3487 9745 3500 9758 3523 9724
3507 9708Local storm report, Apr 24, 1:05 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
105 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM HAIL WAURIKA 34.17N 98.00W
04/24/2011 E1.75 INCH JEFFERSON OK AMATEUR RADIO
QUARTER TO GOLF BALL SIZED HAIL REPORTED IN WAURIKA.
&&
MALocal storm report, Apr 24, 1:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM HAIL WAURIKA 34.17N 98.00W
04/24/2011 E1.25 INCH JEFFERSON OK PUBLIC
PUBLIC REPORT OF HALF DOLLAR SIZED HAIL IN NORTH WAURIKA.
&&
MALocal storm report, Apr 24, 1:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 1 NW WAURIKA 34.18N 98.01W
04/24/2011 E2.75 INCH JEFFERSON OK AMATEUR RADIO
PUBLIC REPORT OF BASEBALL SIZED HAIL NORTHWEST OF
WAURIKA. AT LEAST ONE HOME HAS TAKEN MINOR DAMAGE FROM
THIS HAIL.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 65 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 73 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.